MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM DIST STEM TRIAL 15 STD; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US SROM DIST STEM TRIAL 15 STD; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number 2576-15-100
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sleeve is bent and will not slide over the stem.The stem will not allow the neck segment to screw in.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received indicating that no broken pieces were left in the patient.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision depuy synthes of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot null device history batch null device history review null.

Brand Name
SROM DIST STEM TRIAL 15 STD
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8624797
Report Number1818910-2019-94037
Device Sequence Number19406403
Product Code LXH
UDI-Device Identifier10603295146346
UDI-Public10603295146346
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2576-15-100
Device Catalogue Number257615100
Device Lot NumberMT0608
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2019
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer06/12/2019
07/31/2019
04/14/2020
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date06/21/2019
10/25/2019
04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1